Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: long term side effects of effexor laurie_lu

Posted by 4WD on September 1, 2004, at 22:30:42

In reply to Re: long term side effects of effexor soccergirl, posted by laurie_lu on September 1, 2004, at 21:58:41

> I've been on Effexor XR 150mg for 9 months. I've been tapering down since Aug 12th this year. I am down to about 9mg left to go. Tapering was easy until I got to 37.5mg. At that point I began having intense dizziness to the point where I felt like I was going to fall or pass out. I'm having constant headaches, nausea, flu like symptoms, and disturbing dreams at night. I am determined to get off this drug and am willing to endure what ever it takes to do it.

I think you might be tapering too fast. Going from 150mg to 9mg in one month is too quick. I generally spent a month going from 37.5 down to 0.
And, as I said, I *still* had some brain zaps. Do be careful--one thing I experienced when tapering too fast was a quick brutal relapse into severe "curled up in a ball on the floor" depression.

Good luck to you. I'm fixing to go back off Effexor again myself.

Marsha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:385423
URL: http://www.dr-bob.org/babble/20040830/msgs/385467.html